I'm having symptoms as follows: Extreme fatique, nausea,lack of concentration. I am diabetic, and my doctor just told me that I have low kidney function,and we will keep a watch on it for the time being. Could this be the cause of my symptons?
Yes, they are. See this for a full list http://tinyurl.com/cf96zpk
And, ditch you doctor. Now is not the time to play the wait and see game. Go find a Nephrologist, a doctor trained on kidney disease and treatment.
For more appropriate assistance post on the Kidney disease forum.
Good luck -
I'm with WaveRider; ditch your doctor and get yourself to a nephrologist posthaste! Do not mess around with low kidney function. You can progress very rapidly to NO kidney function and be on dialysis and having to wait for a kidney transplant. And we all know how that one goes--there is a shortage of transplantable kidneys and they go to the people who have been on the list the longest. So get to a kidney doctor now!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.